Alert archive / Maryland / Frost Advisories in 2016
Frost Advisory 13, NWS Baltimore/Washington
NWS Baltimore/Washington issued this frost advisory at Nov 7, 2016, 2:22 PM EST for 10 counties in Maryland; 8 counties in Virginia. It took effect at Nov 8, 2016, 2:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2016, 2:22 PM EST (19:22 UTC)
- In effect from
- Nov 8, 2016, 2:00 AM EST
- Expired
- Nov 8, 2016, 8:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Baltimore/Washington
Counties Anne Arundel County, MD, Baltimore County, MD, Calvert County, MD, Charles County, MD, City of Baltimore, MD, Harford County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD, Saint Mary's County, MD, Arlington County, VA, City of Alexandria, VA, City of Charlottesville, VA, City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA, King George County, VA, Nelson County, VA
The radar
The Sterling radar (KLWX), 41 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1814 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358 WWUS71 KLWX 071922 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 222 PM EST MON NOV 7 2016 VAZ052-055-056-080330- /O.NEW.KLWX.FZ.W.0011.161108T0700Z-161108T1300Z/ PRINCE WILLIAM/MANASSAS/MANASSAS PARK-STAFFORD-SPOTSYLVANIA- INCLUDING THE CITIES OF...DALE CITY...MANASSAS...WOODBRIDGE... LAKE RIDGE...MONTCLAIR...FALMOUTH...FREDERICKSBURG 222 PM EST MON NOV 7 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST TUESDAY. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FREEZING TEMPERATURES WILL BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DCZ001-MDZ011-013-014-016>018-504-506-508-VAZ036-037-053-054-057- 080330- /O.NEW.KLWX.FR.Y.0013.161108T0700Z-161108T1300Z/ DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- CENTRAL AND SOUTHEAST MONTGOMERY-CENTRAL AND SOUTHEAST HOWARD- SOUTHEAST HARFORD-NELSON-ALBEMARLE-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-KING GEORGE- INCLUDING THE CITIES OF...WASHINGTON...BALTIMORE...BOWIE... SUITLAND-SILVER HILL...CLINTON...COLLEGE PARK...GREENBELT... LAUREL...CAMP SPRINGS...GLEN BURNIE...ANNAPOLIS...SEVERN... SOUTH GATE...SEVERNA PARK...ARNOLD...ODENTON...ST. CHARLES... WALDORF...LEXINGTON PARK...CALIFORNIA...CHESAPEAKE BEACH... HUNTINGTOWN...DUNKIRK...NORTH BEACH...LUSBY...PRINCE FREDERICK... BETHESDA...ROCKVILLE...GAITHERSBURG...SILVER SPRING...COLUMBIA... ELLICOTT CITY...ABERDEEN...LOVINGSTON...CHARLOTTESVILLE... RESTON...HERNDON...ANNANDALE...CENTREVILLE...CHANTILLY...MCLEAN... FRANCONIA...ARLINGTON...ALEXANDRIA...DAHLGREN 222 PM EST MON NOV 7 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST TUESDAY. * TEMPERATURES...IN THE UPPER 30S. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
204 WWUS71 KLWX 080322 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1022 PM EST MON NOV 7 2016 VAZ052-055-056-081130- /O.CON.KLWX.FZ.W.0011.161108T0700Z-161108T1300Z/ PRINCE WILLIAM/MANASSAS/MANASSAS PARK-STAFFORD-SPOTSYLVANIA- INCLUDING THE CITIES OF...DALE CITY...MANASSAS...WOODBRIDGE... LAKE RIDGE...MONTCLAIR...FALMOUTH...FREDERICKSBURG 1022 PM EST MON NOV 7 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EST TUESDAY... * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FREEZING TEMPERATURES WILL BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DCZ001-MDZ011-013-014-016>018-504-506-508-VAZ036-037-053-054-057- 081130- /O.CON.KLWX.FR.Y.0013.161108T0700Z-161108T1300Z/ DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- CENTRAL AND SOUTHEAST MONTGOMERY-CENTRAL AND SOUTHEAST HOWARD- SOUTHEAST HARFORD-NELSON-ALBEMARLE-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-KING GEORGE- INCLUDING THE CITIES OF...WASHINGTON...BALTIMORE...BOWIE... SUITLAND-SILVER HILL...CLINTON...COLLEGE PARK...GREENBELT... LAUREL...CAMP SPRINGS...GLEN BURNIE...ANNAPOLIS...SEVERN... SOUTH GATE...SEVERNA PARK...ARNOLD...ODENTON...ST. CHARLES... WALDORF...LEXINGTON PARK...CALIFORNIA...CHESAPEAKE BEACH... HUNTINGTOWN...DUNKIRK...NORTH BEACH...LUSBY...PRINCE FREDERICK... BETHESDA...ROCKVILLE...GAITHERSBURG...SILVER SPRING...COLUMBIA... ELLICOTT CITY...ABERDEEN...LOVINGSTON...CHARLOTTESVILLE... RESTON...HERNDON...ANNANDALE...CENTREVILLE...CHANTILLY...MCLEAN... FRANCONIA...ARLINGTON...ALEXANDRIA...DAHLGREN 1022 PM EST MON NOV 7 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EST TUESDAY... * TEMPERATURES...IN THE MID TO UPPER 30S. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
580 WWUS71 KLWX 080813 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 313 AM EST TUE NOV 8 2016 VAZ052-055-056-081300- /O.CON.KLWX.FZ.W.0011.000000T0000Z-161108T1300Z/ PRINCE WILLIAM/MANASSAS/MANASSAS PARK-STAFFORD-SPOTSYLVANIA- INCLUDING THE CITIES OF...DALE CITY...MANASSAS...WOODBRIDGE... LAKE RIDGE...MONTCLAIR...FALMOUTH...FREDERICKSBURG 313 AM EST TUE NOV 8 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...UNPROTECTED VEGETATION SENSITIVE TO FREEZING TEMPERATURES WILL BE KILLED OR DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DCZ001-MDZ011-013-014-016>018-504-506-508-VAZ036-037-053-054-057- 081300- /O.CON.KLWX.FR.Y.0013.000000T0000Z-161108T1300Z/ DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- CENTRAL AND SOUTHEAST MONTGOMERY-CENTRAL AND SOUTHEAST HOWARD- SOUTHEAST HARFORD-NELSON-ALBEMARLE-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-KING GEORGE- INCLUDING THE CITIES OF...WASHINGTON...BALTIMORE...BOWIE... SUITLAND-SILVER HILL...CLINTON...COLLEGE PARK...GREENBELT... LAUREL...CAMP SPRINGS...GLEN BURNIE...ANNAPOLIS...SEVERN... SOUTH GATE...SEVERNA PARK...ARNOLD...ODENTON...ST. CHARLES... WALDORF...LEXINGTON PARK...CALIFORNIA...CHESAPEAKE BEACH... HUNTINGTOWN...DUNKIRK...NORTH BEACH...LUSBY...PRINCE FREDERICK... BETHESDA...ROCKVILLE...GAITHERSBURG...SILVER SPRING...COLUMBIA... ELLICOTT CITY...ABERDEEN...LOVINGSTON...CHARLOTTESVILLE... RESTON...HERNDON...ANNANDALE...CENTREVILLE...CHANTILLY...MCLEAN... FRANCONIA...ARLINGTON...ALEXANDRIA...DAHLGREN 313 AM EST TUE NOV 8 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * TEMPERATURES...IN THE MID TO UPPER 30S. * IMPACTS...POTENTIAL DAMAGE TO SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
702 WWUS71 KLWX 081258 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 758 AM EST TUE NOV 8 2016 VAZ052-055-056-081400- /O.EXP.KLWX.FZ.W.0011.000000T0000Z-161108T1300Z/ PRINCE WILLIAM/MANASSAS/MANASSAS PARK-STAFFORD-SPOTSYLVANIA- INCLUDING THE CITIES OF...DALE CITY...MANASSAS...WOODBRIDGE... LAKE RIDGE...MONTCLAIR...FALMOUTH...FREDERICKSBURG 758 AM EST TUE NOV 8 2016 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... TEMPERATURES ACROSS THE WARNED AREA HAVE RISEN INTO THE MID-TO- UPPER 30S IN MOST LOCATIONS. $$ DCZ001-MDZ011-013-014-016>018-504-506-508-VAZ036-037-053-054-057- 081400- /O.EXP.KLWX.FR.Y.0013.000000T0000Z-161108T1300Z/ DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- CENTRAL AND SOUTHEAST MONTGOMERY-CENTRAL AND SOUTHEAST HOWARD- SOUTHEAST HARFORD-NELSON-ALBEMARLE-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-KING GEORGE- INCLUDING THE CITIES OF...WASHINGTON...BALTIMORE...BOWIE... SUITLAND-SILVER HILL...CLINTON...COLLEGE PARK...GREENBELT... LAUREL...CAMP SPRINGS...GLEN BURNIE...ANNAPOLIS...SEVERN... SOUTH GATE...SEVERNA PARK...ARNOLD...ODENTON...ST. CHARLES... WALDORF...LEXINGTON PARK...CALIFORNIA...CHESAPEAKE BEACH... HUNTINGTOWN...DUNKIRK...NORTH BEACH...LUSBY...PRINCE FREDERICK... BETHESDA...ROCKVILLE...GAITHERSBURG...SILVER SPRING...COLUMBIA... ELLICOTT CITY...ABERDEEN...LOVINGSTON...CHARLOTTESVILLE... RESTON...HERNDON...ANNANDALE...CENTREVILLE...CHANTILLY...MCLEAN... FRANCONIA...ARLINGTON...ALEXANDRIA...DAHLGREN 758 AM EST TUE NOV 8 2016 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... TEMPERATURES IN THE ADVISORY AREA HAVE RISEN INTO THE MID-TO- UPPER 30S IN MOST LOCATIONS. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this frost advisory went out at Nov 7, 9:50 AM EST, 4 hours 32 minutes earlier.
Area forecast discussion, Nov 7, 9:50 AM EST, 4 hours 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Baltimore MD/Washington DC
950 AM EST Mon Nov 7 2016
.SYNOPSIS...
High pressure will remain in control of the region through
Election Day. A cold front will move through the area Wednesday. A
second front will move through the area Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Pleasant weather today...with high pressure overhead allowing for
full sunshine, light winds, and temperatures a few degrees on
either side of climatological normals...with highs near 60F.
Dearth of cloud cover across the mid-Atlantic evident in visible
satellite imagery...with nearest clouds over the warmer Atlantic
ocean and across Kentucky and Tennessee.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
High pressure continues to control the weather in the Mid Atlantic
tonight and Tuesday. Lows tonight in the 30s outside of the
cities. We'll leave any further frost/freeze considerations to the
dayshift but these look marginal. Highs Tuesday in the mid to
upper 60s...possibly touching 70 in the central Shenandoah Valley.
A change in the weather is expected Tuesday night/Wednesday as a
cold front moves through the region. Models ave grown emphatic
over the possibility of rain with this system...which is a good
thing given the paucity of precipitation the forecast area has
received lately: in the past five weeks IAD has received 0.65
inches. However precip amounts with the coming system are not
expected to be much...perhaps a tenth of an inch.
Lows Tuesday night in the mid 40s...low 50s in the cities.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
The persistent mild and tranquil weather will become more variable
after mid-week, although still biased dry.
Northwest flow will briefly ensue behind the departing frontal
system Wednesday night, with any showers ending and temperatures
falling into the 30s and 40s by morning. However the airmass will
quickly moderate on Thursday as a ridge of high pressure moves
quickly overhead. Temperatures will be near seasonal normals, with
highs in the 50s and 60s for Thursday and lows in the 30s and 40s
Thursday night.
The next front will quickly be on its heels Friday as a large trough
presses into the northeastern United States. The frontal passage
currently appears to be mainly dry, although will still be
significant in terms of temperature differential and wind shift.
Could see a few showers, although coverage limited, and mainly in
the higher terrain. Highs Friday out ahead of the front will be in
the 50s/60s.
Strong cold air advection follows the frontal passage Friday night
and Saturday with blustery north/northwest flow. Temperatures will
fall below normal by Saturday/Saturday night, with highs in the 40s
to low 50s, and lows dropping into the 20s and 30s as high pressure
builds overhead by Sunday morning. Despite strength of trough, will
bounce in and out quickly, with moderating temperatures back
towards seasonal normals Sunday afternoon.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
VFR today through Tuesday. Skies could drop to MVFR late Tuesday
night/Wednesday.
Mainly dry with VFR expected Wednesday night through Friday. Winds
increase out of the northwest Wednesday night and gradually taper
off Thursday. Winds will then become light southwesterly Thursday
night and Friday morning ahead of a cold front, before turning
northwest and gusty late Friday.
&&
.MARINE...
SCA in effect for the lower tidal Potomac and lower half of the
MD section of the Chesapeake Bay today.
Winds will increase out of the north/northwest Wednesday night into
Thursday and Small Craft Advisories will likely be needed. Another
period of strong gusty northwest winds are then expected late
Friday, with additional Small Craft Advisories possible.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for ANZ532-
533.
Small Craft Advisory until 6 PM EST this evening for ANZ534-
537-543.
&&
Update...MSE
Products...WOODY!/MJMHazardous weather outlook, Nov 7, 9:05 AM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 905 AM EST MON NOV 7 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-081415- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 905 AM EST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-081415- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE- HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT- EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 905 AM EST MON NOV 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 12:56 AM EST | Small Craft Advisory | LWX | 5 hr | |
| Nov 7, 2:22 PM EST | Freeze Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 18 hr |
Nearby
Frost Advisories in Maryland, 2016Frost Advisories in Virginia, 2016Frost Advisories in District of Columbia, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.